# SDR ASOA2014052310573

- Difficulty date: May 1, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 27,984 hours, 25,770 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Arm
- Condition: Gouged
- Location: Flap Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GOUGE ON RT OTBD FLAP CENTER HINGE ARM WS 220.00 BOTTOM INBD MOUNTING LUG.  BLENDED GOUGE IAW EA:26-2014-048, REV.  ORIGINAL.   PERFORMED SHOT PEENING ON THE REQUIRED SURFACE RT OTBD FLAP CENTER HINGE LUG IAW EA 26-2014-048, STEP 3.
